Los cuantificadores indefinidos y su enseñanza a hablantes extranjeros

  1. Mora García, Javier
Journal:
Ogigia: Revista electrónica de estudios hispánicos

ISSN: 1887-3731

Year of publication: 2013

Issue: 13

Pages: 5-17

Type: Article

More publications in: Ogigia: Revista electrónica de estudios hispánicos

Metrics

Índice Dialnet de Revistas

  • Year 2013
  • Journal Impact: 0.110
  • Field: MULTIDISCIPLINAR Quartile: C1 Rank in field: 11/87

CIRC

  • Human Sciences: C

Abstract

This article proposes a new approach to the teaching of indefinite quantifiers. The problems identified in the study of these lexical items in normative grammars have decisively affected the treatment of these units by texts of Spanish as a foreign language, all of which requires a reassessment of the subject from a didactic perspective in order to improve the teaching of indefinite quantifiers to foreign students